# SDR MTNA201711070001

- Difficulty date: November 7, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 34,505 hours, 33,060 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE FIRST OFFICER'S RIGHT BRAKE LOST PRESSURE. THE AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT. THE HIGH PRESSURE BRAKE LINES WERE BLED, THE SYSTEM WAS OPS CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
